# SDR HNAA2021041500155

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,481 hours, 44,275 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  641     36-11  2387341  14APR21  RIC  ASSGN
      BLEED 1 VLV CLOSED MSG DISPLAYED ON EICAS IN FLIGHT
      WITH WITH ICE COND A/I INOP AND WING A/I FAIL.
                                          
IN WORK AT RIC
